# SDR ASAA2016070317219

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,595 hours, 9,991 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PUSH BACK WE LOST THE SATCOM PROMPT. ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURE PER QRH.  SATCOM OPS RESTORED NORMAL.
